Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An infinite loop space machine for theories with noncontractible multiplication


Author: Igor Kříž
Journal: Proc. Amer. Math. Soc. 120 (1994), 1289-1298
MSC: Primary 55P47
DOI: https://doi.org/10.1090/S0002-9939-1994-1172959-6
MathSciNet review: 1172959
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we develop a new kind of infinite loop space machine starting with theories with possibly noncontractible multiplication. As an application, we give an example of an infinite loop space machine with 'coherent' homotopy inverses.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P47

Retrieve articles in all journals with MSC: 55P47


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1172959-6
Keywords: Infinite loop spaces, theories
Article copyright: © Copyright 1994 American Mathematical Society